# SDR UALA2010102803972

- Difficulty date: October 26, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 41,864 hours, 16,499 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Med 2l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MED 2L OXYGEN COMPT FAILS DROP CHECK.   ACCOMPLISHED MASK ADJUSTMENT.
